# SDR DALA2018040802259

- Difficulty date: April 7, 2018
- Submitted: April 8, 2018
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 61,790 hours, 44,812 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS CORROSION ON LT SEAT  TRACK X=22 Y=795-797 AT CPAX. LEVEL CORROSION 2; LT SEAT TRACK X=22 Y= 795-797 AT CPAX WAS REPAIRED (PERMANENT REPAIR) PER SRM 53-05 FIGURE 4F.
